Random selection of mutally exclusive samples

J. B. Ukšanović

Matematički Vesnik (1981)

  • Volume: 5(18)(33), Issue: 74, page 233-234
  • ISSN: 0025-5165

How to cite


J. B. Ukšanović. "Random selection of mutally exclusive samples." Matematički Vesnik 5(18)(33).74 (1981): 233-234. <http://eudml.org/doc/260151>.

author = {J. B. Ukšanović},
journal = {Matematički Vesnik},
language = {eng},
number = {74},
pages = {233-234},
publisher = {Društvo matematičara Srbije},
title = {Random selection of mutally exclusive samples},
url = {http://eudml.org/doc/260151},
volume = {5(18)(33)},
year = {1981},

AU - J. B. Ukšanović
TI - Random selection of mutally exclusive samples
JO - Matematički Vesnik
PY - 1981
PB - Društvo matematičara Srbije
VL - 5(18)(33)
IS - 74
SP - 233
EP - 234
LA - eng
UR - http://eudml.org/doc/260151
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.